-
1
-
-
0030328866
-
Jackson and Jackson-Vallée Poussin-Type Kernels and Their Probability Applications
-
Alekseev, V. G. (1996), “Jackson and Jackson-Vallée Poussin-Type Kernels and Their Probability Applications,” Theory of Probability and Its Applications, 41, 137-142.
-
(1996)
Theory of Probability and Its Applications
, vol.41
, pp. 137-142
-
-
Alekseev, V.G.1
-
3
-
-
0000592702
-
Maximum Likelihood Estimation of the Differencing Parameter for Invertible Short-and Long-Memory ARIMA Models
-
Beran, J. (1995), “Maximum Likelihood Estimation of the Differencing Parameter for Invertible Short-and Long-Memory ARIMA Models,” Journal of the Royal Statistical Society, Ser. B, 57, 659-672.
-
(1995)
Journal of the Royal Statistical Society, Ser. B
, vol.57
, pp. 659-672
-
-
Beran, J.1
-
4
-
-
0000208899
-
On Unified Model Se-lection for Stationary and Nonstationary Short-and Long-Memory Au-toregressive Processes
-
Beran, J., Bhansali, R. J., and Ocker, D. (1998), “On Unified Model Se-lection for Stationary and Nonstationary Short-and Long-Memory Au-toregressive Processes,” Biometrika, 85, 921-934.
-
(1998)
Biometrika
, vol.85
, pp. 921-934
-
-
Beran, J.1
Bhansali, R.J.2
Ocker, D.3
-
5
-
-
0015894045
-
An Exponential Model for the Spectrum of a Scalar Time Series
-
Bloomfield, P. (1973), “An Exponential Model for the Spectrum of a Scalar Time Series,” Biometrika, 60, 217-226.
-
(1973)
Biometrika
, vol.60
, pp. 217-226
-
-
Bloomfield, P.1
-
7
-
-
0010923191
-
Asymptotic Normality of Spectral Estimates
-
Dahlhaus, R. (1985), “Asymptotic Normality of Spectral Estimates,” Journal of Multivariate Analysis, 16, 412-431.
-
(1985)
Journal of Multivariate Analysis
, vol.16
, pp. 412-431
-
-
Dahlhaus, R.1
-
8
-
-
0001543378
-
Small-Sample Effects in Time Series Analysis: A New Asymptotic Theory and a New Estimate
-
Dahlhaus, R. (1988), “Small-Sample Effects in Time Series Analysis: A New Asymptotic Theory and a New Estimate,” The Annals of Statistics, 16, 808-841.
-
(1988)
The Annals of Statistics
, vol.16
, pp. 808-841
-
-
Dahlhaus, R.1
-
9
-
-
0001318609
-
Efficient Parameter Estimation for Self-Similar Pro-cesses
-
Dahlhaus, R. (1989), “Efficient Parameter Estimation for Self-Similar Pro-cesses,” The Annals of Statistics, 14, 517-532.
-
(1989)
The Annals of Statistics
, vol.14
, pp. 517-532
-
-
Dahlhaus, R.1
-
10
-
-
0002231124
-
Tests for the Hurst Effect
-
Davies, R. B., and Harte, D. S. (1987), “Tests for the Hurst Effect,” Biometrika, 74, 95-101.
-
(1987)
Biometrika
, vol.74
, pp. 95-101
-
-
Davies, R.B.1
Harte, D.S.2
-
11
-
-
0002188727
-
Large-Sample Properties of Parameter Estimates for Strongly Dependent Stationary Gaussian Time Series
-
Fox, R., and Taqqu, M. S. (1986), “Large-Sample Properties of Parameter Estimates for Strongly Dependent Stationary Gaussian Time Series,” The Annals of Statistics, 14, 517-532.
-
(1986)
The Annals of Statistics
, vol.14
, pp. 517-532
-
-
Fox, R.1
Taqqu, M.S.2
-
12
-
-
84986759400
-
The Estimation and Application of Long Memory Time Series Models
-
Geweke, J., and Porter-Hudak, S. (1983), “The Estimation and Application of Long Memory Time Series Models,” Journal of Time Series Analysis, 4, 221-238.
-
(1983)
Journal of Time Series Analysis
, vol.4
, pp. 221-238
-
-
Geweke, J.1
Porter-Hudak, S.2
-
13
-
-
0001898682
-
A Central Limit Theorem for Quadratic Forms in Strongly Dependent Linear Variables and Its Ap-plication to Asymptotic Normality of Whittles Estimate,”
-
Giraitis, L., and Surgailis, D. (1990), “A Central Limit Theorem for Quadratic Forms in Strongly Dependent Linear Variables and Its Ap-plication to Asymptotic Normality of Whittle’s Estimate,” Probability Theory and Related Fields, 86, 87-104.
-
(1990)
Probability Theory and Related Fields
, vol.86
, pp. 87-104
-
-
Giraitis, L.1
Surgailis, D.2
-
14
-
-
0000302722
-
The Asymptotic Theory of Linear Time Series Models
-
Hannan, E. J. (1973), “The Asymptotic Theory of Linear Time Series Models,” Journal of Applied Probability, 10, 130-145.
-
(1973)
Journal of Applied Probability
, vol.10
, pp. 130-145
-
-
Hannan, E.J.1
-
15
-
-
0001917942
-
Space-Time Modeling With Long Memory Dependence: Assessing Irelands Wind Power Resource
-
Haslett, J., and Raftery, A. E. (1989), “Space-Time Modeling With Long Memory Dependence: Assessing Ireland’s Wind Power Resource” (With discussion), Applied Statistics, 38, 1-50.
-
(1989)
Applied Statistics
, vol.38
, pp. 1-50
-
-
Haslett, J.1
Raftery, A.E.2
-
16
-
-
0033176771
-
Maximum Likelihood Estimates for ARFIMA Models: A Monte Carlo Study
-
Hauser, M. A. (1999), “Maximum Likelihood Estimates for ARFIMA Models: A Monte Carlo Study,” Journal of Statistical Planning and Inference, 80, 229-255.
-
(1999)
Journal of Statistical Planning and Inference
, vol.80
, pp. 229-255
-
-
Hauser, M.A.1
-
17
-
-
0000809279
-
The Quasi-Likelihood Approach to Statistical Inference on Multiple Time Series With Long-Range Dependence
-
Hosoya, Y. (1996), “The Quasi-Likelihood Approach to Statistical Inference on Multiple Time Series With Long-Range Dependence,” Journal of Econometrics, 73, 217-236.
-
(1996)
Journal of Econometrics
, vol.73
, pp. 217-236
-
-
Hosoya, Y.1
-
18
-
-
0000963884
-
A Central Limit Theorem for Stationary Processes and the Parameter Estimation of Linear Processes
-
Hosoya, Y., and Taniguchi, M. (1982), “A Central Limit Theorem for Stationary Processes and the Parameter Estimation of Linear Processes,” The Annals of Statistics, 10, 132-153.
-
(1982)
The Annals of Statistics
, vol.10
, pp. 132-153
-
-
Hosoya, Y.1
Taniguchi, M.2
-
19
-
-
84981425472
-
Estimation of the Memory Parameter for Nonstationary or Noninvertible Fractionally Integrated Processes
-
Hurvich, C. M., and Ray, B. K. (1995), “Estimation of the Memory Parameter for Nonstationary or Noninvertible Fractionally Integrated Processes,” Journal of Time Series Analysis, 16, 17-42.
-
(1995)
Journal of Time Series Analysis
, vol.16
, pp. 17-42
-
-
Hurvich, C.M.1
Ray, B.K.2
-
20
-
-
21744436141
-
On Fractionally Integrated Autoregressive Moving-Average Time Series Models With Conditional Heteroscedas-ticity
-
Ling, S., and Li, W. K. (1997), “On Fractionally Integrated Autoregressive Moving-Average Time Series Models With Conditional Heteroscedas-ticity,” Journal of the American Statistical Association, 92, 1184-1194.
-
(1997)
Journal of the American Statistical Association
, vol.92
, pp. 1184-1194
-
-
Ling, S.1
Li, W.K.2
-
21
-
-
0010929845
-
Alternative Models for Stationary Stochastic Processes
-
Robinson, P. M. (1978), “Alternative Models for Stationary Stochastic Processes,” Stochastic Processes and Their Applications, 8, 141-152.
-
(1978)
Stochastic Processes and Their Applications
, vol.8
, pp. 141-152
-
-
Robinson, P.M.1
-
22
-
-
38249039717
-
On the Errors-in-Variables Problem for Time Series
-
Robinson, P. M. (1986), “On the Errors-in-Variables Problem for Time Series,” Journal of Multivariate Analysis, 19, 240-250.
-
(1986)
Journal of Multivariate Analysis
, vol.19
, pp. 240-250
-
-
Robinson, P.M.1
-
23
-
-
0002230924
-
Time Series With Strong Dependence
-
C. A. Sims, Cambridge, U.K.: Cambridge University Press
-
Robinson, P. M. (1994a), “Time Series With Strong Dependence,” in Advances in Econometrics. Sixth World Congress, Vol. 1, ed. C. A. Sims, Cambridge, U.K.: Cambridge University Press, pp. 47-95.
-
(1994)
Advances in Econometrics. Sixth World Congress
, vol.1
, pp. 47-95
-
-
Robinson, P.M.1
-
25
-
-
0000668540
-
Log-Periodogram Regression of Time Series With Long-Range Dependence
-
Robinson, P. M. (1995a), “Log-Periodogram Regression of Time Series With Long-Range Dependence,” The Annals of Statistics, 23, 1048-1072.
-
(1995)
The Annals of Statistics
, vol.23
, pp. 1048-1072
-
-
Robinson, P.M.1
-
26
-
-
21344446855
-
Gaussian Semiparametric Estimation of Long-Range Dependence
-
Robinson, P. M. (1995b), “Gaussian Semiparametric Estimation of Long-Range Dependence,” The Annals of Statistics, 23, 1630-1661.
-
(1995)
The Annals of Statistics
, vol.23
, pp. 1630-1661
-
-
Robinson, P.M.1
-
29
-
-
0026819410
-
Intrinsic Random Functions and the Paradox of 1/f Noise
-
Solo, V. (1992), “Intrinsic Random Functions and the Paradox of 1/f Noise,” SIAM Journal of Applied Mathematics, 52, 270-291.
-
(1992)
SIAM Journal of Applied Mathematics
, vol.52
, pp. 270-291
-
-
Solo, V.1
-
30
-
-
0002427174
-
An Introduction to the Calculation of Numerical Spectrum Analysis
-
B. Harris, New York: Wiley
-
Tukey, J. W. (1967), “An Introduction to the Calculation of Numerical Spectrum Analysis,” in Advanced Seminar on Spectral Analysis of Time Series, ed. B. Harris, New York: Wiley, pp. 25-46.
-
(1967)
Advanced Seminar on Spectral Analysis of Time Series
, pp. 25-46
-
-
Tukey, J.W.1
-
31
-
-
0012713113
-
(1999a), “Non-Stationary Log-Periodogram Regression,”
-
Velasco, C. (1999a), “Non-Stationary Log-Periodogram Regression,” Journal of Econometrics, 91, 325-371, 1999.
-
(1999)
Journal of Econometrics
, vol.91
, pp. 325-371
-
-
Velasco, C.1
-
32
-
-
0001911640
-
Gaussian Semiparametric Estimation for Non-Stationary Time Series
-
Velasco, C. (1999b), “Gaussian Semiparametric Estimation for Non-Stationary Time Series,” Journal of Time Series Analysis, 20, 87-127.
-
(1999)
Journal of Time Series Analysis
, vol.20
, pp. 87-127
-
-
Velasco, C.1
-
33
-
-
0037527156
-
On the Efficiency of Estimates of a Spectral Density
-
Zhurbenko, I. G. (1979), “On the Efficiency of Estimates of a Spectral Density,” Scandinavian Journal of Statistics, 6, 49-56.
-
(1979)
Scandinavian Journal of Statistics
, vol.6
, pp. 49-56
-
-
Zhurbenko, I.G.1
|